# SDR SWIA2019111146752

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 40,237 hours, 34,141 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 574 LBL38 BETWEEN STR 20L-19LCORROSION ON FRAME.  (C-CHECK) RO: 11/9/2019   --REMOVED CORROSION ON FS574 FRAME BETWEEN STR20L - 19L "OUT OF LIMITS" --REPAIRED FRAME SECTOR FS574 LBL36 BETWEEN STR20L - STR19L BY FABRICATING AND INSTALLING NEW FRAME AND SPLICE.  RESTORED AIR DUCT AND TIE DOWNS.  LEAK CHECKS GOOD.
